joints and bone pains
I have started the rosvas f 10mg for high cholesterol along with Gemcel d3 also...after few weeks i found my keen paining..2 days after it is cured and now my left hand bones are paining...is this due to choesterol tabls
Do you have your detailed lipid blood test results?
did you consider life style change an regular exercise before considering medication?
Answer to your question stain medication do have side effect!!!!
Patients frequently report joint pain, muscle pain, memory loss and fatigue.
The side effects of statins seriously impact quality of life and health.
Provide your cholesterol and lipid test results with the reference ranges, and consider other healthier options rather than statins.
And also see the short videos and the documents on my post.
No Thank you.!
Why would anyone want to use that?
the doctor suggested me to control the cholesterols levels..but i found frequently am suffering from sudden joint pains and frequest urination in the nights even am on insulin. Need to check with the doctor.
Absolutely! I suffered from muscle pains and stiffness in my legs after taking Rosuvastatin (Crestor) for about 5 months. I checked out the side effects and found that they can be really bad, dangerous even - some people get a condition called 'necrotising myopathy' which is irreversible. I was fortunate enough to recover from these symptoms, but it took me about six months. And I'll never take another statin, their risks far outweigh any benefits.
thank you very much for confirmation. I don't understand why doctors suggesting this medicines even it has side effects. I am stopped to using it and checking to control my cholesterols from another way. joint pains are really painful.
Why doctors prescribe this? Well, I can think of two reasons: first, because it is simply 'accepted practice' - they're told that cholesterol is bad for the heart, and that it causes heart disease. This connection is far from certain, but it has been the accepted belief for decades, and most doctors don't question it (even though they should). The second reason is money. The pharmacological industry is incredibly wealthy but they want to get even richer, and their dream is to have a type of medicine that would have to be taken by everybody, say, over 50, at all times. That would really get the money rolling in! So they wine and dine the doctors and pharmacologists, and sometimes also pressure them in other ways to prescribe these pills. And the doctors don't always refuse.... Corruption, pure and simple. Actually, I don't think this is really that much the case in Europe (yet), but it certainly happens in the United States.
statins 5 weeks ago when my cholesterol level came back as 9.3. After only 10 days I developed pain in my...
•Purine-rich diet •Renal failure I have mine 6.7 and heel bone pain.Which factor is cause for the excess...
anyone know if the damage that statins have done to my muscles /bones can it be put right or will it stay...
Partner with us
Start a Community